# SDR COMA9610290

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: WTC22461
- Condition: Leaking
- Location: Rt Mlg Door
- Part time: 19,415 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT OUTBD MAIN GEAR DOOR ACTUATOR LEAKING.  REPLACED GEAR DOOR ACTUATOR.
